# SDR MALA020672

- Difficulty date: November 25, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT3354, WITH ENGINE ANTI-ICE SELECTED, THE RT INTAKE LIGHT ILLUMINATED FOR 15 SECONDS.  OFF FOR 5 SECONDS, THEN BACK ON FOR 15 SECONDS.  REPEATS CYCLES.  AIR RETURN TO DTW.  MAINTENANCE REPLACED DEICE CONTROL MODULE IAW MM. ALL CHECKS GOOD.
